| Catalog Number |
53614G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the patient had too many urinary tract infections so is no longer catheterizing.It is unclear if lot number was requested.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.
Event or Problem Description
It was reported that the patient had too many urinary tract infections so is no longer catheterizing.It is unclear if lot number was requested.No additional information provided.It was unknown what medical intervention was provided for urinary tract infection.Per follow up information received via phone on 05nov2025, it was reported that the customer was hospitalized for one week and was in rehab for 3 weeks as a result of receiving uti's after using the reported product.Customer reported pk2450012 and 8/2019 as the information displayed on the packaging.Sample is available.Pending sample return.Customer stated that he completely discontinued use of the catheters after his hospitalization which caused a flare up with his multiple sclerosis condition.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Correction: b, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.